Hypotensive shock associated with bradycardia after intravenous injection of contrast medium.

Richard W Katzberg, T. W. Morris

Research output: Contribution to journalLetter

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)877-878
Number of pages2
JournalRadiology
Volume165
Issue number3
StatePublished - Dec 1987
Externally publishedYes

Fingerprint

Bradycardia
Intravenous Injections
Hypotension
Contrast Media
Shock

ASJC Scopus subject areas

  • Radiological and Ultrasound Technology

Cite this

Hypotensive shock associated with bradycardia after intravenous injection of contrast medium. / Katzberg, Richard W; Morris, T. W.

In: Radiology, Vol. 165, No. 3, 12.1987, p. 877-878.

Research output: Contribution to journalLetter

Katzberg, Richard W ; Morris, T. W. / Hypotensive shock associated with bradycardia after intravenous injection of contrast medium. In: Radiology. 1987 ; Vol. 165, No. 3. pp. 877-878.
@article{3deb342fbf00482d9ef528ed8c1a602a,
title = "Hypotensive shock associated with bradycardia after intravenous injection of contrast medium.",
author = "Katzberg, {Richard W} and Morris, {T. W.}",
year = "1987",
month = "12",
language = "English (US)",
volume = "165",
pages = "877--878",
journal = "Radiology",
issn = "0033-8419",
publisher = "Radiological Society of North America Inc.",
number = "3",

}

TY - JOUR

T1 - Hypotensive shock associated with bradycardia after intravenous injection of contrast medium.

AU - Katzberg, Richard W

AU - Morris, T. W.

PY - 1987/12

Y1 - 1987/12

UR - http://www.scopus.com/inward/record.url?scp=0023492426&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023492426&partnerID=8YFLogxK

M3 - Letter

C2 - 3685370

AN - SCOPUS:0023492426

VL - 165

SP - 877

EP - 878

JO - Radiology

JF - Radiology

SN - 0033-8419

IS - 3

ER -